Orthodontic adhesives: a systematic review

  1. Lookup NU author(s)
  2. Dr Clare Mattick
Author(s)Mandall NA, Millett DT, Mattick CR, Hickman J, Worthington HV, Macfarlane TV
Publication type Article
JournalJournal of Orthodontics
Year2002
Volume29
Issue3
Pages205-210
ISSN (print)1465-3125
ISSN (electronic)1465-3133
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherManey Publishing
URLhttp://dx.doi.org/10.1093/ortho/29.3.205
DOI10.1093/ortho/29.3.205
Actions    Link to this publication